Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 44, Number 3

All articles in this issue are freely accessible.

Groups with abelian central quotient group
Reinhold Baer.
Trans. Amer. Math. Soc. 44 (1938), 357-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501972
Groups with preassigned central and central quotient group
Reinhold Baer.
Trans. Amer. Math. Soc. 44 (1938), 387-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501973
Definitely self-adjoint boundary value problems
Gilbert A. Bliss.
Trans. Amer. Math. Soc. 44 (1938), 413-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501974
Some existence theorems in the calculus of variations. I. The Dresden corner condition
E. J. McShane.
Trans. Amer. Math. Soc. 44 (1938), 429-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501975
Some existence theorems in the calculus of variations. II. Existence theorems for isoperimetric problems in the plane
E. J. McShane.
Trans. Amer. Math. Soc. 44 (1938), 439-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501976
Contributions to the theory of multivariate statistical analysis
William G. Madow.
Trans. Amer. Math. Soc. 44 (1938), 454-495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501977
A continuous function with no unilateral derivatives
Anthony P. Morse.
Trans. Amer. Math. Soc. 44 (1938), 496-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501978
A system of ordinary linear differential equations with two-point boundary conditions
William T. Reid.
Trans. Amer. Math. Soc. 44 (1938), 508-521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501979
Metric spaces and positive definite functions
I. J. Schoenberg.
Trans. Amer. Math. Soc. 44 (1938), 522-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501980
On the transitivity of perspectivity in continuous geometries
Israel Halperin.
Trans. Amer. Math. Soc. 44 (1938), 537-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501981
Permanent configurations in the problem of five bodies
W. L. Williams.
Trans. Amer. Math. Soc. 44 (1938), 563-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501982